# SDR A6WA201442077

- Difficulty date: October 19, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 37,410 hours, 34,051 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

AFTER STARTING TAKEOFF ROLL ALL SCREENS, MFD, PFD, RTU, ED 1 & 2 & FMS, WENT BLACK & STARTED TO FLASH ON & OFF. DISPATCH REPORTS 120 KTS AT ABORT.  BTMS READS 6456.
